I am taking 75mg Effexor XR, 2x a day. For 2 days I was unable to take it due to BS insurance! For those 2 days, I felt completely "out of it!" Very dizzy and off balance, almost as if I was drunk! Finally after reading on the Internet about Effexor XR, I found out you should NEVER "cold turkey" just quit taking this. My insurance just didnt want to pay for it. I told this to my pharmacy and they were able to at least get me 1 more month until further notice! My question, is this typical of missing 2 days of this drug? I wondered if anyone else had this happen? It's the only thing I can think of that made me feel so weird. Now that I have taken it for 2 days since then, those weird symptoms have gone away. Guess I won't be skipping any doses in the future!
Yes, don't skip anymore. I've been on 225 Effexor XR for years/one day I forgot and 8 hours later I felt like I was coming down with the worst flu in my life. I ended up in bed in a fetal position. Then, it dawned on me, I forgot the Effexor. I took it. And, within an hour I was fine! I couldn't believe it. Then, I read up on the drug and found out that it's not like Prozac or Zoloft-skipping a day will do no harm. With Effexor, you can't skip/if you're sensitive like me,
I have to take it the same time every night. (within an hour) Or I begin to feel light headed etc.. I hope this helps.
Hi, no- you are not imagining it, I was prescribed effexor about a month and a half ago and my dr. warned me it has a very short "half life" meaning it does not stay in your system like some of the other anitdepressants. He said you will get flu like symptoms and to take it each day to avoid the unpleasant
withdrawal effects. Hope this reinforces what you have already found out on your own!
I am on Effexor, I have gained a TON of weight, I am ALWAYS tired and I always feel this weird dizzy light headed thing. It's hard to explain,it's not like the room is spinning it's like my brain is floating around or something.
I can't miss a day or I feel awful and if I miss more than a day I can't even leave the house without someone with me.
I've tried lowering my dose and upping it but nothing changes. I don't feel this weird feeling in my head all the time.
I have been taking Effixor XR 75 mg for about a week and a half now, from 37.5 mg. Yes I feel something like that. To me it kinda feels like my head is feeling heavy. My body is stiff, but I also have Fibromyalgia in which I think this Effixor is affecting my joints. I also feel cold too. Does anyone feel this way? My Dr. is having me come off my Clonazepam and I also feel that's bothering me too. I feel Anxiety and Panicky but he doesn't want me to keep taking this med. Should I ask him to try a different anti-depressant? I feel too DRUGGED on this!! Please help me!
My doctor told me this would happen, but I was not prepared. It made me real sick, I got sick on my stomach, felt drunk its hard to describe, worst of all I had my 4 year old grandson to take care of. Well,every day it gets a lilittle better. I guess anything better than the night sweats and daytime flashes
- Effexor XR Information for Consumers
- Effexor XR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor XR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2013 • 4 answers
Posted 5 Dec 2015 • 5 answers
Posted 30 Apr 2016 • 1 answer
I have just started on Effexor.Was on Celexa it did nothing but make me worse.I have anxiety, and d?
Posted 10 May 2016 • 4 answers
Effexor-I've been taking this drug for about 6 weeks now and don't feel like I'm getting any better?
Posted 24 Jan 2017 • 4 answers